Lemsip Max All in One Cold and Flu Capsules


Price:
£5.49
Stock:
Sold out

Description

These all-in one- cold and flu capsules are a one stop treatment for all cold and flu symptoms. If you’re looking for a quick and easy way to ease your cold and flu symptoms, Lemsip Max all-in-one Capsules could be the perfect remedy for you.

  • Can help tackle symptoms such as chesty coughs, sore throat, blocked nose, headaches, body aches and fevers
  • 16 capsules in every box
  • For oral use only
  • Swallowed whole with water
  • For adults and children over 16: two capsules every four to six hours
  • For children twelve to fifteen: one capsule to be take every four to six hours
  • Not to take more than eight tablets in any 24-hour period
  • Contains a combination of active ingredients including Paracetamol, Phenylephrine Hydrochloride and Guaifenesin
  • Not to be taken with any other medication containing Paracetamol

Click here to see our entire range of cough, cold and flu products 

Delivery & Returns

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Maestro Mastercard PayPal Shop Pay Union Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed